# SDR AALA202501035825

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 66,718 hours, 28,118 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 1 IS A BIT SMOKEY WHEN USED. MAINTENANCE VERIFIED OVEN HAD A BURNT PLASTIC SMELL AND REPLACED IT PER AMM 25-32-03.
